# SDR MK1Y20211226003

- Difficulty date: December 26, 2021
- Submitted: December 26, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N641AZ
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 88,141 hours, 11,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND SCRATCH DAMAGE ON FUSELAGE SKIN, STA 412 TO STA 434, STR 32L TO STR 33L.
